Alert archive / Massachusetts / Special Weather Statements in 2012

Special Weather Statement, NWS Boston/Norton, MA

July 23, 2012Franklin County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 23, 2012, 4:09 PM EDT for Franklin County, Massachusetts. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2012, 4:09 PM EDT (20:09 UTC)
Expired
Jul 23, 2012, 5:15 PM EDT
In force
66 min
Issued by
NWS Boston/Norton, MA

County Franklin County, MA

The radar

The Boston radar (KBOX), 126 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS81 KBOX 232009
SPSBOX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
409 PM EDT MON JUL 23 2012

MAZ002>004-232115-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN FRANKLIN MA-
409 PM EDT MON JUL 23 2012

...STRONG THUNDERSTORM FORMING IN WESTERN MASSACHUSETTS...

AT 405 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND 
PENNY SIZED HAIL NEAR SHELBURNE...MOVING EAST AT 20 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...GREENFIELD...DEERFIELD...
  BERNARDSTON...GILL...ERVING...WENDELL...WARWICK...ORANGE...ATHOL
  AND ROYALSTON.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.

&&

LAT...LON 4270 7213 4251 7217 4255 7271 4268 7269

$$

JWD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:48 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 23, 3:48 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
348 PM EDT MON JUL 23 2012

.SYNOPSIS...
A WARMING TREND WITH INCREASING HUMIDITY IS EXPECTED EARLY THIS
WEEK...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TODAY AND
TOMORROW. HIGH PRESSURE BRINGS A RETURN TO DRY WEATHER FOR
WEDNESDAY...WHILE AN ACTIVE WEATHER PATTERN OF SHOWERS AND
THUNDERSTORMS IS EXPECTED THURSDAY INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
2 PM UPDATE...

TWEAKED SKY COVER AND POPS TO REFLECT THE LATEST OBSERVATIONS
FROM SATELLITE AND RADAR. ALSO ADJUSTED TEMPERATURES AND DEW POINTS.

DELAYED THE CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON
ACROSS MUCH OF SOUTHERN NEW ENGLAND THROUGH 6 PM THIS EVENING.
WILL HAVE TO MONITOR THE TRENDS OF CELLS AS THEY MOVE EAST OF THE
BERKSHIRES. LATEST MESOANALYSIS CONTINUES TO INDICATE BEST
INSTABILITY CONTINUES REMAIN PRIMARILY WEST OF THE CT RIVER.
EFFECTIVE BULK SHEAR WAS MEDIOCRE AT BEST. CANNOT RULE OUT THE
POSSIBILITY FOR A FEW STORMS TO BECOME STRONG LATER THIS
AFTERNOON...BUT COVERAGE OF THESE STRONGER STORMS SHOULD NOT BE
WIDESPREAD.

TONIGHT...
23/12Z GUIDANCE MAINTAINS THE TRENDS FROM PREVIOUS RUNS AND IS IN
VERY GOOD AGREEMENT WITH MOST OF THE DETAILS. EXPECTING A PRE-
FRONTAL TROUGH TO ARRIVE IN SOUTHERN NEW ENGLAND AFTER
MIDNIGHT...AND REACH THE EAST COAST TOWARD DAYBREAK. MAINTAINED A
CHANCE OF SHOWERS AND THUNDERSTORMS OVERNIGHT AS A RESULT.
THINKING MORE SHOWERS THAN THUNDERSTORMS AS NIGHT IS NOT A
CLIMATOLOGICALLY FAVORED TIME FOR WIDESPREAD CONVECTION.

TEMPERATURES WERE A BLEND OF THE MAV/MET MOS GUIDANCE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY CONTINUES TO BE A TRICKY FORECAST. THE MAIN QUESTION IS
HOW MUCH ENERGY WILL BE LEFTOVER TO BE TAPPED BY A COLD FRONT AS
IT MOVES THROUGH DURING THE DAY. WIND SHEAR IS EXPECTED TO BE MORE
CONDUCIVE FOR CONVECTION WITH COMPARABLE INSTABILITY TO TODAY. AM
THINKING THERE WILL LIKELY BE A RECOVERY PERIOD FROM ANY
CONVECTION OVERNIGHT TUESDAY MORNING AND THERE WILL NOT BE ENOUGH
TIME TO GENERATE MUCH CONVECTION WEST OF WORCESTER COUNTY MA. THUS
HAVE FOCUSED THE GREATEST POPS ACROSS THE EASTERN HALF OF SOUTHERN
NEW ENGLAND.

DRIER WEATHER SHOULD ARRIVE FROM NORTHWEST TO SOUTHEAST BEHIND THE
COLD FRONT TUESDAY NIGHT.

TEMPERATURES WERE A BLEND OF THE MAV/MET GUIDANCE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGHLIGHTS...
* DRY WEATHER AND A BIT BLUSTERY FOR WEDNESDAY
* SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY INTO THE WEEKEND
* EXACT SPECIFICS OF ACTIVE WEATHER STILL UNCERTAIN
* POSSIBLE CLEARING AND IMPROVING WEATHER BY THE BEGINNING OF NEXT WEEK

MODEL DIAGNOSIS...
EVOLUTION AND STRENGTH OF TWO DISTINCT FEATURES REMAIN KEY TO THE
MID- AND LONG-RANGE FCST: A BROAD AREA OF H5 LOW PRES OVER NRN
INTO ERN CANADA...AND NEIGHBORING HEIGHT RISES /SUBSEQUENT
RIDGING/ OVER GREENLAND. EVALUATING...HPC MENTIONED THAT A /MARKED
OMEGA BLOCK APPEARS TO BE FORMING AT HIGH LATITUDES BETWEEN
EASTERN NORTH AMERICA AND WESTERN EUROPE/...ADDING POSITIVE HEIGHT
ANOMALIES OVER GREENLAND COUPLED WITH THE NEGATIVE HEIGHT
ANOMALIES ACROSS NRN CANADA WOULD WARRANT A /CONTINUATION OF THE
CURRENT PATTERN THAT FEATURES DEEPER TROUGH OVER THE NORTHEASTERN
CONUS/.

THAT BEING SAID...EVALUATING THE DETERMINISTIC SOLNS OF THE 23/0Z
ECMWF AND CANADIAN SHOWED A FAIRLY SIMILAR TREND COMPARED TO THE
23/12Z GFS. PER THE ECMWF/CANADIAN...A MORE ACTIVE PATTERN IS
APPARENT WITH THE SLOWER PROGRESSION OF SYSTEMS THRU THE NERN CONUS
PARENT WITH A STRONGER RIDGE ACROSS THE WRN ATLANTIC. SFC FEATURES
ARE HANDLED MORE REASONABLY ALONG WITH LESSER CONVECTIVE FEEDBACK
FAILURES AS SEEN PER 23/12Z GFS. SO THE EXPECTATION BEGINNING THURS
IS FOR AN ELONGATED AREA OF SFC LOW PRES TO BE DRAPED ACROSS NEW
ENGLAND /STALLED BY STRONG WRN ATLANTIC RIDGE/ ALONG WHICH A SERIES
OF TROUGHS AND ATTENDANT UPR LVL ENERGY WILL INVOKE SHOWERS AND
THUNDERSTORMS ACROSS THE RGN. WILL LEAN AWAY FROM THE 23/12Z GFS IN
THE FCST. SPECIFIC DETAILS OF THE FCST OUTLINED BELOW.

WEDNESDAY AND WEDNESDAY NIGHT...

DRY AND QUIET WX. EXPECTING W/NWLY FLOW THRU THE DAY /GUSTY AT TIMES
WILL A WELL-MIXED BOUNDARY LYR TO H85/ TO DIMINISH TOWARDS THE LATER
HALF OF THE DAY INTO EVNG BECOMING W/SWLY. H85 TEMPS AROUND +12-14C
COUPLED WITH THE JULY SUN WARRANT MAX TEMPS AROUND THE LOW 80S. A
MILD NGT AS MID-UPR LVL CLOUDS WILL BE ON THE INCREASE FROM THE W
WITH THE FIRST IN A SERIES OF SYSTEMS.

THURSDAY THROUGH SUNDAY...

AN ACTIVE WEATHER PATTERN AS A BROAD AREA OF LOW PRES ENCOMPASSES
NEW ENGLAND COUPLED WITH A SERIES OF MID-LVL TROUGHS SLIDE ACROSS
THE RGN WITH ATTENDANT SHRTWV ENERGY. FAVORABLE SHEAR COUPLED WITH
THE INCREASE IN HEAT AND HUMIDITY /SUBSEQUENT INSTABILITY/ AHEAD OF
THE TROUGH AXIS WILL LIKELY RESULT IN CONVECTION...YET SPECIFICS AND
EVOLUTION LOOK FAIRLY UNCERTAIN AND ARE SOMEWHAT DETERMINED BY THE
SFC PLACEMENT OF THE BROAD TROF OF LOW PRES ACROSS THE RGN. FRONTO-
GENESIS AND SFC CONVERGENCE APPEARS WEAK...YET THE EXPECTATION IS
FOR ENHANCED ASCENT PER SHRTWV ENERGY COUPLED WITH INSTABILITY AND
HEATING OF THE DAY TO DRIVE DIURNALLY DRIVEN STORMS IN PROXIMITY TO
THE STALLED SFC FRNTL BOUNDARY. WITH MODEST INSTABILITY AND SHEAR...
SOME OF THESE STORMS MAY BECOME SEVERE. ALSO CONCERNED WITH MOISTURE
POOLING TO THE S OF THE BROAD AREA OF LOW PRES. 23/12Z NAM
ADVERTISED 2 INCH PWATS ALONG THE S COAST OF NEW ENGLAND THURSDAY
INTO FRIDAY. MAY NEED TO BE CONCERNED ABOUT FLASH FLOODING WITH
EXPECTED DIURNALLY DRIVEN STORMS.

INTO NEXT WEEK...

THE 23/0Z ECMWF SUGGESTS THAT ACTIVITY BEGINS TO LIFT OUT OF THE RGN
ALBEIT BRIEFLY. HAVE LOW CONFIDENCE IN THE FCST HEREAFTER.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT

OVERVIEW...MODERATE CONFIDENCE.
MOSTLY VFR TODAY AND TONIGHT. SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS COULD PRODUCE MVFR/IFR CONDITIONS THIS AFTERNOON AND
OVERNIGHT. THE THREAT FOR MORE SHOWERS AND THUNDERSTORMS RETURNS
TUESDAY WITH A COLD FRONTAL PASSAGE. FLOW GENERALLY S TO SW
TODAY...SHIFTING TO NW BEHIND THE FRONT LATE TUESDAY AND TUESDAY
NIGHT.

KBOS TAF...MODERATE CONFIDENCE. THE MODERATE CONFIDENCE MAINLY
DUE TO TIMING UNCERTAINTY. THE DOMINANT CATEGORY WILL BE VFR BUT
THERE IS THE CHANCE FOR BRIEF MVFR/IFR CONDITIONS IN ANY STORMS
THAT DEVELOP. MVFR CONDITIONS IN TAF MORE REFLECTIVE OF CURRENT
TIMING OF A PRE-FRONTAL TROUGH LATE TONIGHT. LOWER CONFIDENCE IN
THAT TIMING.

KBDL TAF...MODERATE CONFIDENCE. MODERATE CONFIDENCE MAINLY DUE TO
TIMING UNCERTAINTY OF CONVECTION. MAY SEE SOME MVFR FOG LATE
TONIGHT.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

WEDNESDAY...
HIGH CONFIDENCE VFR. NWLY WINDS GUSTING AT TIMES AROUND 20 KTS
WEAKENING AND VEERING OF THE SW. INCREASING MID-UPR LVL CLOUDS LATE.

THURSDAY-SATURDAY...
MODERATE CONFIDENCE. PREVAILING VFR. SCT SHRA/TSRA WITH PSBL MVFR-
IFR IMPACTS. TSRA MAY BE SEVERE.

&&

.MARINE...
MODERATE CONFIDENCE. INCREASING SOUTHWEST WINDS AHEAD OF A PRE-
FRONTAL TROUGH TONIGHT WILL GRADUALLY BUILD SEAS ACROSS THE OUTER
COASTAL WATERS. THINKING SEAS SHOULD NOT BUILD TO MORE THAN 5 FT.
HAVE POSTED A SMALL CRAFT ADVISORY FOR THE OUTER COASTAL WATERS.
ALSO INCLUDED RHODE ISLAND SOUND WHICH IS EXPOSED TO A SOUTH TO
SOUTHWEST WIND.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

WEDNESDAY...
MODERATE TO HIGH CONFIDENCE. NW WINDS GUSTING AROUND 20 KTS OVER
THE WATERS WEAKENING THRU THE DAY AND VEERING OUT OF THE SW LATE.
INCREASING MID-UPR LVL CLOUDS LATE.

THURSDAY THROUGH SATURDAY...
MODERATE CONFIDENCE. ANTICIPATING SW WINDS OVER THE WATERS AS AN
ELONGATED AREA OF LOW PRES DRAPES ACROSS INTERIOR NEW ENGLAND.
WINDS MAY WAVER...WHILE REMAINING LIGHT. THEREFORE HAVE KEPT SEAS
BELOW 5 FT. WILL EVALUATE AS WE GET CLOSER TO THE TIMEFRAME. ALONG
THE AREA OF LOW PRES EXPECT SHOWERS AND THUNDERSTORMS...SOME OF
WHICH MAY BE SEVERE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 PM THIS EVENING
     TO NOON EDT TUESDAY FOR ANZ250.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 PM THIS
     EVENING TO 7 PM EDT TUESDAY FOR ANZ254-255.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 PM THIS EVENING
     TO 7 PM EDT TUESDAY FOR ANZ256.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 PM THIS
     EVENING TO 8 AM EDT TUESDAY FOR ANZ235.

&&

SYNOPSIS...BELK/SIPPRELL
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...SIPPRELL
AVIATION...BELK/SIPPRELL
MARINE...BELK/SIPPRELL
Hazardous weather outlook, Jul 23, 4:21 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
421 AM EDT MON JUL 23 2012

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-240830-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
421 AM EDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE
LOCALLY HEAVY DOWNPOURS AND LOCALIZED FLOODING. A FEW STORMS COULD
PRODUCE DAMAGING WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE ON TUESDAY...WITH HEAVY
DOWNPOURS. THERE IS A LOW PROBABILITY THAT A FEW STORMS COULD
PRODUCE DAMAGING WIND GUSTS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-240830-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
421 AM EDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING...WITH A LOW TO MODERATE PROBABILITY THAT A FEW STORMS
WILL PRODUCE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS MAY OCCUR ON TUESDAY...WITH A LOW
PROBABILITY THAT A FEW STORMS WILL PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 23, 4:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
409 PM EDT MON JUL 23 2012

MAZ002>004-232115-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN FRANKLIN MA-
409 PM EDT MON JUL 23 2012

...STRONG THUNDERSTORM FORMING IN WESTERN MASSACHUSETTS...

AT 405 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL NEAR SHELBURNE...MOVING EAST AT 20 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...GREENFIELD...DEERFIELD...
  BERNARDSTON...GILL...ERVING...WENDELL...WARWICK...ORANGE...ATHOL
  AND ROYALSTON.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.

&&

LAT...LON 4270 7213 4251 7217 4255 7271 4268 7269

JWD

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 3:41 PM EDTSmall Craft Advisory for Hazardous SeasBOX24 hr
Jul 23, 9:31 AM EDTAreal Flood AdvisoryBOXCapitol Planning Region89 min
Jul 23, 6:17 PM EDTSpecial Weather StatementBOX58 min
Jul 23, 7:00 PM EDTSpecial Weather StatementBOX45 min
Jul 23, 5:29 PM EDTSpecial Weather StatementBOXCheshire46 min

Nearby

Special Weather Statements in Massachusetts, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.